# SDR UALA2009081102451

- Difficulty date: August 10, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 79,462 hours, 12,769 cycles
- Engine: Pwa PW4060
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 490S1
- Part serial: 412
- Condition: Faulty
- Location: Hf Transceiver
- Component: Transceiver
- Component part number: 6225272120
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF TRANSMISSION AND RECEPTION ARE INOP, WEAK, GARBLED, INTERMITTENT, ETC AT ALL CREW STNS (1 = L HF, 2 = R HF) 1.  CREW COMMENTS: LEFT HF DOESN’T XMIT RECEIVE OK.  REPLACED COUPLER, NO HELP.  REPLACED TRANSCEIVER, CHECKS GOOD.
